BibTeX record journals/ajc/LambrightT15

download as .bib file

@article{DBLP:journals/ajc/LambrightT15,
  author    = {Justin Lambright and
               Courtney K. Taylor},
  title     = {A generalized class of modified R-polynomials},
  journal   = {Australasian J. Combinatorics},
  volume    = {62},
  pages     = {228--239},
  year      = {2015},
  url       = {http://ajc.maths.uq.edu.au/pdf/62/ajc\_v62\_p228.pdf},
  timestamp = {Sat, 15 Jul 2017 13:33:57 +0200},
  biburl    = {https://dblp.org/rec/journals/ajc/LambrightT15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics